MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-3214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 1 day after the primary surgery due to a periprosthetic fracture that occurred as a complication of patient condition.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 1 day after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to a periprosthetic fracture that likely occurred during the primary implantation of the 70 mm stem.The patient presents with poor bone quality.A 32/14 mini stem and 36 mm + 3 standard humeral cup was explanted.These parts were replaced by a 32/08 120 mm system stem and 36 mm + 3 standard humeral cup.The surgeon has stated that he plans to adjust his technique in cases such as this, using more conservative measures to prevent the forces that caused the fracture.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22029841
Report Number3014128390-2025-00023
Device Sequence Number20920525
Product Code PHX
UDI-Device Identifier03701037315156
UDI-Public03701037315156
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-3214
Device Lot NumberV1764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0803 LOT: V0398
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown